# SDR F3LA2024012800009

- Difficulty date: January 26, 2024
- Submitted: January 28, 2024
- Operation: Air carrier
- Aircraft: N368FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09549
- Aircraft time: 11,222 hours, 5,133 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP361168, ITEM 3: ON DEPARTURE AT 2500 AGL RECEIVED ECAM DOOR FWD CARGO WITH DOOR SHOWING OPEN ON SYSTEM PAGE. MAINTENANCE ACTION: PERFORMED TSM 32-31-00-810-877-A. PERFORMED CLEANING OF PROXIMITY SENSOR ON FWD CARGO DOOR IAW AMM 25-55-50-02. OPS CHECK GOOD. /END
